Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 18, No. 1                                 Cover

pp. 1—105(August 2019)                 Contents


-fuzzy prime ideals and maximal -fuzzy ideals of a poset

Berhannu Assaye Alaba, Mihret Alamneh Taye, Derso Abeje Engidaw

Pages  1-13

Download(s) [PDF]    


Inverse int-fuzzy soft bi-ideals over semigroups

Peerapong Suebsan

Pages  15-30

Download(s) [PDF]    


Quasi-interior ideals and fuzzy quasi-interior ideals of -semirings

Marapureddy Murali Krishna Rao

Pages  31-43

Download(s) [PDF]    


Rough approximations on -groups

Xueyou Chen

Pages  45-55

Download(s) [PDF]    


The category of hesitant -fuzzy sets

J. Kim, Y. B. Jun, P. K. Lim, J. G. Lee, K. Hur

Pages  57-74

Download(s) [PDF]    


New separation axioms in soft topological space

A. R. Prasannan, Jayanta Biswas

Pages  75-91

Download(s) [PDF]    


Soft b-separation axioms in neutrosophic soft topological structures

Arif Mehmood Khattak, Nazia Hanif, Fawad Nadeem, Muhammad Zamir, Choonkil Park, Giorgio Nordo, Shamoona Jabeen

Pages  93-105

Download(s) [PDF]